Kamal transform for integrable Boehmians

Arun Ghanwat, Shrikrishna Gaikwad

Abstract


In this paper, basic properties of Kamal transform for Integrable Boehmians are demonstrated. Also inversion theorem for Kamal transform is proved.

Full Text: PDF

Published: 2021-10-27

How to Cite this Article:

Arun Ghanwat, Shrikrishna Gaikwad, Kamal transform for integrable Boehmians, J. Math. Comput. Sci., 11 (2021), 8067-8074

Copyright © 2021 Arun Ghanwat, Shrikrishna Gaikwad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS